# SDR FDEA201205271981

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA AT STA.1541 LONGERON SPLICE 51R CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01, REV 49 LONGERON SPLICE MACHINED IAW DWG A5A7114, REV E, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
